# SDR 2007UALA04641

- Difficulty date: November 10, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 68,091 hours, 7,748 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE-B CEILING EMERGENCY LIGHT IS INOP.  RELAMPED EMERGENCY LIGHT, CHECKS NORMAL.
